# SDR SWAA2024061383608

- Difficulty date: May 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+9.5 RBL 43 L: 0.7' MARKED<[01] APPLIED REPAIR ON HORIZONTAL PRESSURE DECK BS 663 BETWEEN RBL 30 TO RBL 60 PER SRM 53-40-51-2R-2 REPAIR 2;[02] VERIFIED RII ITEMS COMPLETE
